Title of article
On a Class of Geodesically Connected Lorentzian Manifolds
Author/Authors
Flavia Antonacci، نويسنده , , Rosella Sampalmieri، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1997
Pages
17
From page
171
To page
187
Abstract
In this paper we study the geodesical connectedness of Lorentzian manifolds. We consider a connected manifold = 0× , where 0is a complete Riemannian manifold endowed with a Lorentzian metricgof splitting type. We prove that, under suitable hypotheses on the coefficients of the metricg,Mis geodesically connected.
Journal title
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year
1997
Journal title
JOURNAL OF DIFFERENTIAL EQUATIONS
Record number
749475
Link To Document